Alert archive / Mississippi / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 337, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Sep 12, 2004, 7:27 PM CDT for Chickasaw County, Mississippi. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 12, 2004, 7:27 PM CDT (00:27 UTC)
- Expired
- Sep 12, 2004, 8:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Chickasaw County, MS
The radar
The Columbus AFB radar (KGWX), 47 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 7:30 PM CDT | TSTM WND DMG | Okolona, MS | WTVA-TV REPORTS A SHED WAS BLOWN OVER AND A LAWN TRACTOR WAS OVERTURNED |
| Sep 12, 7:30 PM CDT | TSTM WND DMG | Okolona, MS | WTVA-TV REPORTS A SHED WAS BLOWN OVER AND A LAWN TRACTOR WAS OVERTURNED |
| Sep 12, 7:50 PM CDT | TSTM WND DMG | Okolona, MS | WTVA-TV REPORTS SEVERAL TREES DOWN...ONE OF WHICH FELL ONTO A GARAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2155 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMEG 130027 SVRMEM MSC017-130100- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 730 PM CDT SUN SEP 12 2004 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI * UNTIL 800 PM CDT * AT 730 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM 8 MILES WEST OF OKOLONA...MOVING SOUTH AT 5 MPH. * CITIES IN THE PATH OF THIS STORM THROUGH 800 PM CDT INCLUDE... TREBLOC... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3407 8874 3404 8900 3378 8896 3384 8871 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 2:00 PM CDT, 5 hours 27 minutes earlier.
Area forecast discussion, Sep 12, 2:00 PM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 200 PM CDT SUN SEP 12 2004 .DISCUSSION... ISOLATED SHRA/TSRA CONTINUES TO DEVELOP ACROSS SOUTHEASTERN HALF OF CWA. THE DEVELOPMENT IS IN RESPONSE TO A INVERTED SFC TROUGH LOCATED NEAR THE MISSISSIPPI RIVER AND A WEAK UPPER VORT. UPPER VORT WILL BE SLOWLY MOVE EASTWARD...BUT WILL STAY OVER EASTERN PORTIONS OF THE CWA THROUGH MONDAY. THIS WILL KEEP THE CHANCE FOR ISOLATED SHRA/TSRA DURING THIS TIME PERIOD. ONCE UPPER VORT MOVES OUT OF CWA...EXPECT DRY WEATHER THROUGH TUESDAY NIGHT AS HIGH PRESSURE WILL BE IN CONTROL. FOR WEDNESDAY THROUGH THURSDAY NIGHT TIME FRAME...FORECAST DEPENDS ON LOCATION OF IVAN. CURRENT NHC TRACK KEEPS IVAN FAR ENOUGH EAST TO KEEP RAIN OUT OF CWA...BUT ANY WESTWARD SHIFT WOULD BRING PRECIP INTO EASTERN SECTIONS OF THE CWA. STAY TUNED. FOR THE REST OF THE FORECAST PERIOD...THE MIDSOUTH WILL BE UNDER THE INFLUENCE OF AN UPPER RIDGE. THIS WILL CONTINUE DRY WEATHER WITH SLIGHTLY ABOVE NORMAL TEMPS. && .MEG...WATCHES/WARNINGS/ADVISORIES... AR...NONE. MS...NONE. MO...NONE. TN...NONE. && KRS
Hazardous weather outlook, Sep 12, 2:53 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 253 PM CDT SUN SEP 12 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-131000- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 253 PM CDT SUN SEP 12 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE MIDSOUTH THIS AFTERNOON WILL INTERACT WITH A WARM AND MOIST AIRMASS TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS...PRIMARILY EAST OF THE MISSISSIPPI RIVER. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE AFTERNOON AND EARLY EVENING...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. SPOTTERS ARE ASKED TO CONTINUE MONITORING THE SITUATION.
In the hours before
Local storm report, Sep 12, 5:54 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
554 PM CDT SUN SEP 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL MILAN 35.92N 88.75W
09/12/2004 1.00 INCH GIBSON TN AMATEUR RADIO
0352 PM HAIL MILAN 35.92N 88.75W
09/12/2004 1.75 INCH GIBSON TN TRAINED SPOTTER
0355 PM HAIL 2 N ALAMO 35.81N 89.12W
09/12/2004 0.75 INCH CROCKETT TN TRAINED SPOTTER
0405 PM HAIL RIPLEY 35.75N 89.53W
09/12/2004 1.75 INCH LAUDERDALE TN LAW ENFORCEMENT
0445 PM HAIL IUKA 34.81N 88.20W
09/12/2004 0.75 INCH TISHOMINGO MS TRAINED SPOTTER
0450 PM HAIL ARLINGTON 35.28N 89.66W
09/12/2004 0.75 INCH SHELBY TN TRAINED SPOTTER
0459 PM TSTM WND DMG TISHOMINGO 34.64N 88.23W
09/12/2004 TISHOMINGO MS TRAINED SPOTTER
SEVERAL TREES DOWN AND POWER LINES BROKEN ACROSS THE
CITY.
0514 PM HAIL NW NEW ALBANY 34.49N 89.02W
09/12/2004 0.75 INCH UNION MS TRAINED SPOTTER
0530 PM HAIL BRIGHTON 35.48N 89.74W
09/12/2004 0.75 INCH TIPTON TN TRAINED SPOTTER
0540 PM HAIL BLUE SPRINGS 34.40N 88.87W
09/12/2004 1.00 INCH UNION MS BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED BY KTVA-TV
&&
JFBLocal storm report, Sep 12, 6:06 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
606 PM CDT SUN SEP 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL MILAN 35.92N 88.75W
09/12/2004 1.00 INCH GIBSON TN AMATEUR RADIO
0352 PM HAIL MILAN 35.92N 88.75W
09/12/2004 1.75 INCH GIBSON TN TRAINED SPOTTER
0355 PM HAIL 2 N ALAMO 35.81N 89.12W
09/12/2004 0.75 INCH CROCKETT TN TRAINED SPOTTER
0405 PM HAIL RIPLEY 35.75N 89.53W
09/12/2004 1.75 INCH LAUDERDALE TN LAW ENFORCEMENT
0445 PM HAIL IUKA 34.81N 88.20W
09/12/2004 0.75 INCH TISHOMINGO MS TRAINED SPOTTER
0450 PM HAIL ARLINGTON 35.28N 89.66W
09/12/2004 0.75 INCH SHELBY TN TRAINED SPOTTER
0459 PM TSTM WND DMG TISHOMINGO 34.64N 88.23W
09/12/2004 TISHOMINGO MS TRAINED SPOTTER
SEVERAL TREES DOWN AND POWER LINES BROKEN ACROSS THE
CITY.
0514 PM HAIL NW NEW ALBANY 34.49N 89.02W
09/12/2004 0.75 INCH UNION MS TRAINED SPOTTER
0530 PM HAIL BRIGHTON 35.48N 89.74W
09/12/2004 0.75 INCH TIPTON TN TRAINED SPOTTER
0540 PM HAIL BLUE SPRINGS 34.40N 88.87W
09/12/2004 1.00 INCH UNION MS BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED BY KTVA-TV
0600 PM HAIL 9 NE PONTOTOC 34.34N 88.90W
09/12/2004 1.50 INCH PONTOTOC MS LAW ENFORCEMENT
SLIGHTLY SMALLER THAN GOLF BALL SIZE HAIL REPORTED ON HWY
9 BETWEEN PONTOTOC AND SHERMAN
&&
JFBLocal storm report, Sep 12, 6:22 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
622 PM CDT SUN SEP 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL MILAN 35.92N 88.75W
09/12/2004 1.00 INCH GIBSON TN AMATEUR RADIO
0352 PM HAIL MILAN 35.92N 88.75W
09/12/2004 1.75 INCH GIBSON TN TRAINED SPOTTER
0355 PM HAIL 2 N ALAMO 35.81N 89.12W
09/12/2004 0.75 INCH CROCKETT TN TRAINED SPOTTER
0405 PM HAIL RIPLEY 35.75N 89.53W
09/12/2004 1.75 INCH LAUDERDALE TN LAW ENFORCEMENT
0445 PM HAIL IUKA 34.81N 88.20W
09/12/2004 0.75 INCH TISHOMINGO MS TRAINED SPOTTER
0450 PM HAIL ARLINGTON 35.28N 89.66W
09/12/2004 0.75 INCH SHELBY TN TRAINED SPOTTER
0459 PM TSTM WND DMG TISHOMINGO 34.64N 88.23W
09/12/2004 TISHOMINGO MS TRAINED SPOTTER
SEVERAL TREES DOWN AND POWER LINES BROKEN ACROSS THE
CITY.
0514 PM HAIL NW NEW ALBANY 34.49N 89.02W
09/12/2004 0.75 INCH UNION MS TRAINED SPOTTER
0530 PM HAIL BRIGHTON 35.48N 89.74W
09/12/2004 0.75 INCH TIPTON TN TRAINED SPOTTER
0540 PM HAIL BLUE SPRINGS 34.40N 88.87W
09/12/2004 1.00 INCH UNION MS BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED BY KTVA-TV
0600 PM HAIL 9 NE PONTOTOC 34.34N 88.90W
09/12/2004 1.50 INCH PONTOTOC MS LAW ENFORCEMENT
SLIGHTLY SMALLER THAN GOLF BALL SIZE HAIL REPORTED ON HWY
9 BETWEEN PONTOTOC AND SHERMAN
0614 PM TSTM WND DMG 5 NW TUPELO 34.31N 88.79W
09/12/2004 LEE MS TRAINED SPOTTER
2 INCH DIAMETER TREE LIMBS DOWN
&&
JFBLocal storm report, Sep 12, 6:32 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
632 PM CDT SUN SEP 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL MILAN 35.92N 88.75W
09/12/2004 1.00 INCH GIBSON TN AMATEUR RADIO
0352 PM HAIL MILAN 35.92N 88.75W
09/12/2004 1.75 INCH GIBSON TN TRAINED SPOTTER
0355 PM HAIL 2 N ALAMO 35.81N 89.12W
09/12/2004 0.75 INCH CROCKETT TN TRAINED SPOTTER
0405 PM HAIL RIPLEY 35.75N 89.53W
09/12/2004 1.75 INCH LAUDERDALE TN LAW ENFORCEMENT
0445 PM HAIL IUKA 34.81N 88.20W
09/12/2004 0.75 INCH TISHOMINGO MS TRAINED SPOTTER
0450 PM HAIL ARLINGTON 35.28N 89.66W
09/12/2004 0.75 INCH SHELBY TN TRAINED SPOTTER
0459 PM TSTM WND DMG TISHOMINGO 34.64N 88.23W
09/12/2004 TISHOMINGO MS TRAINED SPOTTER
SEVERAL TREES DOWN AND POWER LINES BROKEN ACROSS THE
CITY.
0514 PM HAIL NW NEW ALBANY 34.49N 89.02W
09/12/2004 0.75 INCH UNION MS TRAINED SPOTTER
0530 PM HAIL BRIGHTON 35.48N 89.74W
09/12/2004 0.75 INCH TIPTON TN TRAINED SPOTTER
0540 PM HAIL BLUE SPRINGS 34.40N 88.87W
09/12/2004 1.00 INCH UNION MS BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED BY KTVA-TV
0600 PM HAIL 9 NE PONTOTOC 34.34N 88.90W
09/12/2004 1.50 INCH PONTOTOC MS LAW ENFORCEMENT
SLIGHTLY SMALLER THAN GOLF BALL SIZE HAIL REPORTED ON HWY
9 BETWEEN PONTOTOC AND SHERMAN
0614 PM TSTM WND DMG 5 NW TUPELO 34.31N 88.79W
09/12/2004 LEE MS TRAINED SPOTTER
2 INCH DIAMETER TREE LIMBS DOWN
0625 PM HAIL 4 NW TUPELO 34.30N 88.78W
09/12/2004 1.75 INCH LEE MS BROADCAST MEDIA
WTVA-TV REPORTS GOLF BALL SIZE HAIL IN THE COMMUNITY OF
BELDEN
&&
JFBLocal storm report, Sep 12, 6:40 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
640 PM CDT SUN SEP 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL MILAN 35.92N 88.75W
09/12/2004 1.00 INCH GIBSON TN AMATEUR RADIO
0352 PM HAIL MILAN 35.92N 88.75W
09/12/2004 1.75 INCH GIBSON TN TRAINED SPOTTER
0355 PM HAIL 2 N ALAMO 35.81N 89.12W
09/12/2004 0.75 INCH CROCKETT TN TRAINED SPOTTER
0405 PM HAIL RIPLEY 35.75N 89.53W
09/12/2004 1.75 INCH LAUDERDALE TN LAW ENFORCEMENT
0445 PM HAIL IUKA 34.81N 88.20W
09/12/2004 0.75 INCH TISHOMINGO MS TRAINED SPOTTER
0450 PM HAIL ARLINGTON 35.28N 89.66W
09/12/2004 0.75 INCH SHELBY TN TRAINED SPOTTER
0459 PM TSTM WND DMG TISHOMINGO 34.64N 88.23W
09/12/2004 TISHOMINGO MS TRAINED SPOTTER
SEVERAL TREES DOWN AND POWER LINES BROKEN ACROSS THE
CITY.
0514 PM HAIL NW NEW ALBANY 34.49N 89.02W
09/12/2004 0.75 INCH UNION MS TRAINED SPOTTER
0530 PM HAIL BRIGHTON 35.48N 89.74W
09/12/2004 0.75 INCH TIPTON TN TRAINED SPOTTER
0540 PM HAIL BLUE SPRINGS 34.40N 88.87W
09/12/2004 1.00 INCH UNION MS BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED BY KTVA-TV
0600 PM HAIL 9 NE PONTOTOC 34.34N 88.90W
09/12/2004 1.50 INCH PONTOTOC MS LAW ENFORCEMENT
SLIGHTLY SMALLER THAN GOLF BALL SIZE HAIL REPORTED ON HWY
9 BETWEEN PONTOTOC AND SHERMAN
0614 PM TSTM WND DMG 5 NW TUPELO 34.31N 88.79W
09/12/2004 LEE MS TRAINED SPOTTER
2 INCH DIAMETER TREE LIMBS DOWN
0622 PM HAIL DECATURVILLE 35.58N 88.12W
09/12/2004 1.25 INCH DECATUR TN LAW ENFORCEMENT
DECATUR COUNTY SHERIFF REPORTED HAIL LARGER THAN QUARTER
SIZE
0625 PM HAIL 4 NW TUPELO 34.30N 88.78W
09/12/2004 1.75 INCH LEE MS BROADCAST MEDIA
WTVA-TV REPORTS GOLF BALL SIZE HAIL IN THE COMMUNITY OF
BELDEN
&&
JFBLocal storm report, Sep 12, 7:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
716 PM CDT SUN SEP 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL MILAN 35.92N 88.75W
09/12/2004 1.00 INCH GIBSON TN AMATEUR RADIO
0352 PM HAIL MILAN 35.92N 88.75W
09/12/2004 1.75 INCH GIBSON TN TRAINED SPOTTER
0355 PM HAIL 2 N ALAMO 35.81N 89.12W
09/12/2004 0.75 INCH CROCKETT TN TRAINED SPOTTER
0405 PM HAIL RIPLEY 35.75N 89.53W
09/12/2004 1.75 INCH LAUDERDALE TN LAW ENFORCEMENT
0445 PM HAIL IUKA 34.81N 88.20W
09/12/2004 0.75 INCH TISHOMINGO MS TRAINED SPOTTER
0450 PM HAIL ARLINGTON 35.28N 89.66W
09/12/2004 0.75 INCH SHELBY TN TRAINED SPOTTER
0459 PM TSTM WND DMG TISHOMINGO 34.64N 88.23W
09/12/2004 TISHOMINGO MS TRAINED SPOTTER
SEVERAL TREES DOWN AND POWER LINES BROKEN ACROSS THE
CITY.
0514 PM HAIL NW NEW ALBANY 34.49N 89.02W
09/12/2004 0.75 INCH UNION MS TRAINED SPOTTER
0530 PM HAIL BRIGHTON 35.48N 89.74W
09/12/2004 0.75 INCH TIPTON TN TRAINED SPOTTER
0540 PM HAIL BLUE SPRINGS 34.40N 88.87W
09/12/2004 1.00 INCH UNION MS BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED BY KTVA-TV
0600 PM HAIL 9 NE PONTOTOC 34.34N 88.90W
09/12/2004 1.50 INCH PONTOTOC MS LAW ENFORCEMENT
SLIGHTLY SMALLER THAN GOLF BALL SIZE HAIL REPORTED ON HWY
9 BETWEEN PONTOTOC AND SHERMAN
0614 PM TSTM WND DMG 5 NW TUPELO 34.31N 88.79W
09/12/2004 LEE MS TRAINED SPOTTER
2 INCH DIAMETER TREE LIMBS DOWN
0622 PM HAIL DECATURVILLE 35.58N 88.12W
09/12/2004 1.25 INCH DECATUR TN LAW ENFORCEMENT
DECATUR COUNTY SHERIFF REPORTED HAIL LARGER THAN QUARTER
SIZE
0625 PM HAIL 4 NW TUPELO 34.30N 88.78W
09/12/2004 1.75 INCH LEE MS BROADCAST MEDIA
WTVA-TV REPORTS GOLF BALL SIZE HAIL IN THE COMMUNITY OF
BELDEN
0715 PM TSTM WND DMG SHANNON 34.11N 88.69W
09/12/2004 LEE MS BROADCAST MEDIA
WTVA-TV REPORTS SEVERAL TREES DOWN IN SHANNON
&&
JFBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 7:07 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 38 min |
| Sep 12, 10:01 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 44 min |
| Sep 13, 12:30 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette | 30 min |
| Sep 13, 8:16 AM CDT | Flash Flood Warning | MEG | Benton, Marshall | 119 min |
| Sep 13, 8:49 AM CDT | Flash Flood Warning | MEG | Tippah | 116 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.